Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How to treat erectile dysfunction ?

SIR I THINK I HAVE A PROBLEM OF ERECTILE DISFUNCTION AND EARLY LOOSING. I M AFRAID TO GO TO SOMEBODY JUS GAINED LOT MUCH STRENGTH TO TYPE THIS CAN U HELP IN THE SAME CONCERN PLZ
Asked On : Tue, 7 Feb 2012
Answers:  2 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Procedures
General & Family Physician 's  Response
Hello.Welcome to HCM forum.Erection problems are very common in men.Almost all adult man suffer from erectile dysfunction at some or other times in their life.If you are having it for more than 25% of times then you are supposed o be suffering from ED.Causes of ED include prostate surgery,chronic alcoholism,spinal surgery,obesity lack of exercises.Psychological causes include stress,extremely busy life,stress because of poor sex in previous performance etc.Stop smoking and alcoholism.Do regular exercises.Do meditation and relaxation exercises.Discuss with your partner and taking her in your confidence.If these self care methods don't give you relief then you consult the doctor.Thanks and good luck.
Answered: Tue, 7 Feb 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Welcome to HCM.
This is common problem with all.
Take Tab. VIagra after consulting your doctor.
Rule out diabetes which is known to produce erectile dysfunction.
Ok and bye.
Answered: Tue, 7 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor